# SDR AALA20010799

- Difficulty date: April 10, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DRAIN HOLES CORRODED.  FABRICATED DOUBLER AND INSTALLED PER SRM 51-21-01 VOL 2 AND ESO 7349 DATED 4-6-2001.  (M)
